# SDR UALA2012092005328

- Difficulty date: September 20, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 60,509 hours, 22,937 cycles
- Engine: Iae V2527A5
- Engine time: 45,386 hours, 18,172 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: IAE2527
- Part serial: V10388
- Condition: Stalled
- Location: Nr 2
- Part time: 45,386 hours, 18,172 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

DURING POWER ASSURANCE TEST AT NR 2 ENG, GOT STALL AT ENGINE DISACCELERATION.  TEMPERATURE DID NOT EXCEED 548 EGT.  PERFORMED TBS 71-00-00-81 0-809-A.  INSPECTED ENGINE INLET &  EXHAUST OK.  FADEC SYSTEM TEST PER AMM, BURNER PRESSURE SENSOR TUBE & PURGED LINE PER AMM.  FUNCTIONAL TEST OF 7 STG VALVES PER AMM.  INSPECTED AND LUBED VSV SYSTEM PER AMM.  PERFORMED POWER ASSURANCE TEST, ALL PARAMETERS NORMAL.  ALSO INSPECTED IP VALVE AND FOUND IN GOOD CONDITION.
